Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Blowup of solutions of the unsteady Prandtl's equation
KTH, School of Computer Science and Communication (CSC), Numerical Analysis, NA.
1997 (English)In: Communications on Pure and Applied Mathematics, ISSN 0010-3640, E-ISSN 1097-0312, Vol. 50, 1287-1293 p.Article in journal (Refereed) Published
Abstract [en]

We prove that for certain class of compactly supported C˜ initial data, smooth solutions of the unsteady Prandtl's equation blow up in nite time

Place, publisher, year, edition, pages
1997. Vol. 50, 1287-1293 p.
National Category
Computer and Information Science
Identifiers
URN: urn:nbn:se:kth:diva-90449OAI: oai:DiVA.org:kth-90449DiVA: diva2:505520
Note
NR 20140805Available from: 2012-02-24 Created: 2012-02-24 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Engquist, Björn
By organisation
Numerical Analysis, NA
In the same journal
Communications on Pure and Applied Mathematics
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 37 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf